# SDR WX0A2014090972141

- Difficulty date: September 2, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT CUSP WEB BETWEEN STATION 1022 - 1060 CORRODED ON PREVIOUS REPAIR.  REMOVED DAMAGE AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 53-05 FIG 131A 7.  WORK ORDER 228223 M301 355 WORK ORDER 1011150 2400 - 0168.
